MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE LOW FLOW DISPOSABLE WARMING SET; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE LOW FLOW DISPOSABLE WARMING SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-370
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: e1: initial reporter phone number is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during a bench test, air bubbles were noted in hotline tubing.No injury or adverse effects reported.
 
Additional Manufacturer Narrative
Other, other text: h6 - evaluation codes: updated device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
LEVEL 1 HOTLINE LOW FLOW DISPOSABLE WARMING SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17905715
Report Number3012307300-2023-09573
Device Sequence Number7543399
Product Code LGZ
UDI-Device Identifier10695085002819
UDI-Public10695085002819
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-370
Device Lot Number4339666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown